# SDR 200609013

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000079
- Aircraft time: 3,355 hours, 1,330 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 6447 ORD TO SLC ON APPROACH  CREW REPORTED THE FLAP LEVER PLACED TO 1; SLATS EXTENDED NORMALLY BUT FLAPS DID NOT EXTEND.  EICAS MESSAGE, AMBER DASHES AND -FLAP FAIL-.  THE CREW EXECUTED A MISSED APPROACH AND AFTER COMPLETION OF QHR EXECUTED UNEVENTFUL NO-FLAP LANDING AND TAXIED TO THE GATE.  MAINTENANCE PERFORMED BRAKE INHIBIT RESET AND RESET LT OUTBOARD TRIP INDICATOR.
